# SDR 251TR0008

- Difficulty date: March 11, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 29,935 hours, 24,710 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NINE BOLTS LOOSE DURING INSPECTION OF RUDDER FLANGE BOLTS PER AD 2003-26-01(A) (B) AND BOEING SB 737-55A1087.  RETORQUED BOLTS F5, F6, F7, F8, F10 AND REPLACED BOLTS F1, F2, F3, F4 PER SB 737-55A1087.
